Phenylephrine Decongestants

When you’re feeling stuffed up and snuffly, phenylephrine can help to clear your blocked nose so you can breathe easy. Read More See less

When you have a cold or allergies, congestion can make it difficult to breathe through your nose while inflammation in your sinuses can cause a sinus headache.

By reducing swelling in your nasal passages, phenylephrine gives you room to breathe, lets mucus drain from the area, and helps you feel more like yourself.

Whether you’re suffering with cold and flu, hay fever, or just a bit of congestion, we have a wide range of treatments containing phenylephrine ready to help you.

Sort
  1. Sudafed Blocked Nose & Sinus - 16 Capsules

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    £4.79
    -
    +
  2. Numark Maximum Strength Cold & Flu Relief Sachets - 10 Sachets

    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    £3.89
    -
    +
  3. Numark Mucus Cough And Cold Relief All-In-One Tablets – 16 Tablets

    (4)
    This item is eligible for express delivery. If all of the items in your basket are eligible you will be shown the express delivery shipping option.

    £2.29
    -
    +
  4. Out of Stock
  5. Out of Stock
  6. Out of Stock
  7. Out of Stock
  8. Out of Stock
  9. Out of Stock
  10. Out of Stock
  11. Out of Stock
  12. Out of Stock
  13. Out of Stock
  14. Out of Stock
  15. Out of Stock
  16. Out of Stock
  17. Out of Stock
  18. Out of Stock
  19. Out of Stock
  20. Out of Stock

Items 21-40 of 40

per page
Why shop with Chemist4U?

Free delivery when you spend over £30

100% discreet delivery for every item ordered

Fully regulated UK pharmacy

Frequently Asked Questions

Can I take pseudoephedrine and phenylephrine hydrochloride together?

Pseudoephedrine and phenylephrine hydrochloride are very similar decongestants, which means they are usually not suitable to use together.

If you’re using one decongestant and feel that it isn’t working as well as you would like, speak to your doctor or pharmacist for advice before taking anything else.

They'll be able to assess your current medication and recommend one that may be more suitable for you, which could include pseudoephedrine or phenylephrine, depending on your circumstances.

Can you use phenylephrine while pregnant or breastfeeding?

You should only use phenylephrine during pregnancy or breastfeeding if you have been told to do so by your doctor or pharmacist.

 

Phenylephrine usually isn’t recommended for use during these times, and will only be given to patients if the potential benefits of treatment would outweigh any potential risks.

 

Most of the time, this means that phenylephrine won’t be recommended to pregnant or breastfeeding parents, as congestion will usually clear up without treatment as the cause of it passes.

Can I take paracetamol with phenylephrine?

You can take paracetamol and phenylephrine at the same time, in fact, many cold and flu medications include both in their active ingredients.

 

This is because these are two medications that treat different symptoms and don’t interact with each other.

 

Phenylephrine eases congestion while paracetamol helps to relieve pain and fever, three common symptoms of cold and flu.

Does phenylephrine have side effects?

All medications have side effects and phenylephrine is no exception.

You may not experience any unwanted symptoms while taking this medication, but it’s wise to be aware of the potential effects this medication can have before you take it.

Some of the most common side effects people experience when taking this medication include:

  • Nausea
  • Dizziness or lightheadedness
  • Headaches
  • Difficulty sleeping
  • Shakiness
  • Heart palpitations
  • Anxiety
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454